Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Semigroups of operators that describe a Feller process on the line, which is the result of pasting together two diffusion processes


Authors: P. P. Kononchuk and B. I. Kopytko
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 84 (2011).
Journal: Theor. Probability and Math. Statist. 84 (2012), 87-97
MSC (2010): Primary 60J60
DOI: https://doi.org/10.1090/S0094-9000-2012-00868-5
Published electronically: July 31, 2012
MathSciNet review: 2857419
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We use the method of the classical potential theory to construct the semigroup of operators that describe a Feller process on the line by pasting together two diffusion processes that satisfy a nonlocal Feller-Wentzell type condition for the pasting.


References [Enhancements On Off] (What's this?)

  • 1. H. Langer and W. Schenk, Knotting of one-dimensional Feller processes, Math. Nachr. 118 (1983), 151-161. MR 725484 (85d:60139)
  • 2. W. Feller, The parabolic differential equations and the associated semigroups of transformations, Ann. Math. 55 (1952), 468-519. MR 0047886 (13:948a)
  • 3. A. D. Ventcel' [Wentzell], Semigroups of operators corresponding to the generalized differential second order operator, Dokl. Akad. Nauk SSSR 111 (1956), no. 2, 269-272 (Russian) MR 0092085 (19:1060c)
  • 4. B. I. Kopytko, Pasting two diffusion processes on a line, Probabilistic methods of the infinite-dimensional analysis, Institute of Mathematics, Academy of Sciences of Ukrain. SSR, Kiev, 1980, pp. 84-101. (Russian) MR 623093 (82i:60126)
  • 5. M. I. Portenko, Diffusion Processes in Media with Membranes, Institute of Mathematics, National Academy of Sciences of Ukraine, Kyiv, 1995. (Ukrainian) MR 1356720 (96k:60200)
  • 6. P. Kononchuk, Pasting of two diffusion processes on a line with nonlocal boundary conditions, Theory Stoch. Process. 14(30) (2008), no. 2, 52-59. MR 2479733 (2010c:60227)
  • 7. G. L. Kulinich, On the limit behavior of the distribution of the solution of a stochastic diffusion equation, Teor. Veroyatnost. Primenen. 12 (1967), no. 3, 548-551; English transl. in Theory Probab. Appl. 12 (1967), no. 3, 497-499. MR 0215365 (35:6206)
  • 8. O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural'tseva, Linear and Quasilinear Equations of Parabolic Type, Nauka, Moscow, 1967; English transl., American Mathematical Society, Providence, Rhode Island, 1968. MR 0241822 (39:3159b)
  • 9. L. I. Kamynin, The existence of a solution of boundary value problems for a parabolic equation with discontinuous coefficients, Izvestiya Akad. Nauk SSSR, ser. matem. 28 (1964), no. 4, 721-744. (Russian) MR 0165245 (29:2534)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60J60

Retrieve articles in all journals with MSC (2010): 60J60


Additional Information

P. P. Kononchuk
Affiliation: Department of Higher Mathematics, Faculty for Mechanics and Mathematics, L’viv National Ivan Franko University, Universytets’ka Street 1, L’viv 79000, Ukraine
Email: p.kononchuk@gmail.com

B. I. Kopytko
Affiliation: Department of Higher Mathematics, Faculty for Mechanics and Mathematics, L’viv National Ivan Franko University, Universytets’ka Street 1, L’viv 79000, Ukraine
Email: bohdan.kopytko@gmail.com

DOI: https://doi.org/10.1090/S0094-9000-2012-00868-5
Keywords: Diffusion processes, discontinuities of trajectories, analytic methods, method of potential
Received by editor(s): September 27, 2010
Published electronically: July 31, 2012
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society